MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7MM LACTOSORB SCREW; SCREW, FIXATION, BONE

BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 7MM LACTOSORB SCREW; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: (b)(6).
 
Event or Problem Description
It was reported the screw fractured during insertion.The procedure was completed with alternate screws.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr was reviewed and there were no non-conformances found.There are no indications of manufacturing defects.This is the only complaint in regards to the screw fracturing for 915-2301-ea lot 850200.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
2.0 LACTOSORB SYSTEM 2.0 X 7MM LACTOSORB SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10483616
Report Number0001032347-2020-00410
Device Sequence Number19856947
Product Code HWC
UDI-Device Identifier00841036195267
UDI-Public00841036195267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2025
Device Model NumberN/A
Device Catalogue Number915-2301-EA
Device Lot Number850200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1